| Model Number |
MMT-523LNAP |
| Medical Device Problem Codes |
No Apparent Adverse Event (3189); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Elevated ketones/Diabetic Ketoacidosis (2364)
| Date of Event |
04/11/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer's parent reported via phone call that they were hospitalized due to diabetic ketoacidosis on (b)(6) 2019 with blood glucose of 680 mg/dl.Troubleshooting was done for high blood glucose and under delivery.The customer was treated by insulin drip.The customer was wearing the insulin pump during the hospitalization.Based on customer report customer does not allege pump was under delivering.The insulin pump will be returned for analysis.